# SDR ASOA04954S

- Difficulty date: November 30, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE CREW NOTICED A MUSTY ODOR IN THE COCKPIT WHEN AIRCRAFT POWER WAS REDUCED FROM THE CRUISE POWER SETTING.  NO FUMES OR SMOKE WAS OBSERVED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED THE LT PACK AND NO DEFECTS WERE NOTED.  OPS CHECK GOOD.  AC OK FOR SERVICE. (K)
